# SDR USAA980555

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 654585557
- Condition: Corroded
- Location: Bs 947/987
- Part time: 29,916 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND 2 AREAS OF CORROSION 2 INCHES BY 3 INCHES BETWEEN STATION 947 AND 987 RBL 65 SILL INST GALLEY DOOR.  CORROSION TASK NR C53-107-02.  REPLACED WITH IDENTICAL PART PER BOEING 737-400 SRM 51-40-00 AND 51-10-02.  (M)
